Alert archive / Connecticut / River Flood Warnings in 2016
River Flood Warning 14, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Feb 25, 2016, 9:27 PM EST for Northwest Hills Planning Region, Connecticut. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 9:27 PM EST (02:27 UTC)
- Expired
- Feb 27, 2016, 1:36 AM EST
- In force
- 28 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
The radar
The Brookhaven radar (KOKX), 94 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Housatonic River at Gaylordsville (GAYC3). The gauge peaked at 8.31 ft at Feb 26, 2016, 3:00 AM EST.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
891
WGUS41 KALY 260227
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
927 PM EST THU FEB 25 2016
CTC005-261427-
/O.NEW.KALY.FL.W.0014.160226T0227Z-160227T0600Z/
/GAYC3.1.ER.160226T0200Z.160226T1200Z.160227T0000Z.NO/
927 PM EST THU FEB 25 2016
The National Weather Service in Albany has issued a
* Flood Warning for
The Housatonic River At Gaylordsville.
* From this evening until late Friday night.
* At 9 PM Thursday the stage was...8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to continue rising to near 8.2
feet by 7 AM Friday. The river is forecast to fall below flood
stage after 7 PM Friday.
* Impact...At 8.0 feet...Flood stage. Water reaches New Milford
Foundry and Youngfield Street.
&&
Fld Observed Forecast
1 am 7 am 1 pm 7 pm 1 am
Location Stg Stg Day Time Fri Fri Fri Fri Sat
Housatonic River
Gaylordsville 8.0 8.0 Thu 09 PM 8.1 8.2 8.1 8.0 7.9
&&
LAT...LON 4152 7344 4153 7333 4170 7343 4169 7352
$$3 follow-up statements
592
WGUS81 KALY 261356
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
855 AM EST FRI FEB 26 2016
CTC005-270155-
/O.CON.KALY.FL.W.0014.000000T0000Z-160227T0600Z/
/GAYC3.1.ER.160226T0200Z.160226T0945Z.160227T0000Z.NO/
855 AM EST FRI FEB 26 2016
The Flood Warning continues for
The Housatonic River At Gaylordsville.
* Until late tonight.
* At 8 AM Friday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage
after 7 PM Friday.
* Impact...At 8.0 feet...Flood stage. Water reaches New Milford
Foundry and Youngfield Street.
&&
Fld Observed Forecast
7 pm 1 am 7 am 1 pm 7 pm
Location Stg Stg Day Time Fri Sat Sat Sat Sat
Housatonic River
Gaylordsvill 8.0 8.1 Fri 9 AM 8.0 7.9 7.7 7.4 7.0
&&
LAT...LON 4152 7344 4153 7333 4170 7343 4169 7352
$$432
WGUS81 KALY 270144
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
844 PM EST FRI FEB 26 2016
CTC005-270744-
/O.EXT.KALY.FL.W.0014.000000T0000Z-160227T0755Z/
/GAYC3.1.ER.160226T0200Z.160226T0945Z.160227T0155Z.NO/
844 PM EST FRI FEB 26 2016
...Flood Warning now in effect until late tonight...
The Flood Warning continues for
The Housatonic River At Gaylordsville.
* Until late tonight.
* At 8 PM Friday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage
after 1 AM Saturday.
* Impact...At 8.0 feet...Flood stage. Water reaches New Milford
Foundry and Youngfield Street.
&&
Fld Observed Forecast
1 am 7 am 1 pm 7 pm 1 am
Location Stg Stg Day Time Sat Sat Sat Sat Sun
Housatonic River
Gaylordsville 8.0 8.0 Fri 09 PM 7.9 7.7 7.6 7.3 7.1
&&
LAT...LON 4152 7344 4153 7333 4170 7343 4169 7352
$$389
WGUS81 KALY 270636
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
136 AM EST SAT FEB 27 2016
CTC005-270706-
/O.CAN.KALY.FL.W.0014.000000T0000Z-160227T0755Z/
/GAYC3.1.ER.160226T0200Z.160226T0945Z.160227T0218Z.NO/
136 AM EST SAT FEB 27 2016
The Flood Warning is cancelled for
The Housatonic River At Gaylordsville.
* At 1 AM Saturday the stage was 7.9 feet and slowing receding.
* Flood stage is 8.0 feet.
&&
Fld Observed Forecast
7 am 1 pm 7 pm 1 am 7 am
Location Stg Stg Day Time Sat Sat Sat Sun Sun
Housatonic River
Gaylordsvill 8.0 7.9 Sat 1 AM 7.7 7.6 7.4 7.1 6.9
&&
LAT...LON 4152 7344 4153 7333 4170 7343 4169 7352
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:45 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Feb 25, 6:45 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 645 PM EST THU FEB 25 2016 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO ALLOW FOR SHOWERS OVER THE REGION INTO TONIGHT. WITH COOLER TEMPERATURES MOVING IN...THE RAIN SHOWERS MAY CHANGE TO SNOW SHOWERS...ESPECIALLY FOR THE HIGHER ELEVATIONS...BUT ANY ACCUMULATION WILL BE VERY LIGHT. MUCH COLDER TEMPERATURES WILL RETURN FOR TOMORROW INTO SATURDAY...ALONG WITH MAINLY DRY CONDITIONS. TEMPERATURES WILL START TO MODERATE BACK UP FOR SUNDAY INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 645 PM EST...A LARGE AND SLOW MOVING UPPER-LEVEL TROUGH CONTINUES TO SLOWLY SLIDE EASTWARD ACROSS THE REGION. COMBINED WITH A LINGERING MOIST CYCLONIC FLOW...SCATTERED SHOWERS CONTINUE ACROSS PORTIONS OF THE REGION THIS EVENING. DESPITE SOME DECENT RADAR RETURNS...MUCH OF THIS IS LIKELY DUE TO BRIGHT BANDING AS COLDER AIR ALOFT MOVES INTO THE REGION. BASED ON THE LATEST MESOSCALE GUIDANCE...THESE SHOWERS WILL CONTINUE TO LINGER FOR ANOTHER FEW HOURS...TRANSITIONING TO SNOW SHOWERS ACROSS THE HIGHER TERRAIN...BEFORE DIMINISHING LATER THIS EVENING ESPECIALLY IN VALLEY AREAS. LIGHT SNOW SHOWERS MAY CONTINUE THROUGH MUCH OF THE NIGHT ACROSS SOUTHERN VERMONT AND PORTIONS OF THE SOUTHERN ADIRONDACKS AND MOHAWK VALLEY...WITH GENERALLY LIGHT ACCUMULATIONS UNDER AN INCH EXPECTED EXCEPT FOR A FEW 1-2 INCH AMOUNTS POSSIBLE ESPECIALLY ACROSS THE HIGHER TERRAIN LOCATIONS IN THESE AREAS. COLD AIR ADVECTION WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT. 850 HPA TEMPS WILL REALLY CRASH LATER TONIGHT...FALLING TO -12 TO -18 DEGREES C BY THE LATE NIGHT HOURS. DESPITE CLOUDS HANGING AROUND FOR MOST OF THE NIGHT...MIN TEMPS LOOK TO FALL INTO THE TEENS AND 20S ACROSS THE ENTIRE REGION TONIGHT...WITH W-NW WINDS OF 10-20 MPH AT TIMES. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... FRIDAY WILL BE MUCH COLDER THAN RECENT DAYS...WITH HIGHS GENERALLY REMAINING BELOW FREEZING ACROSS MUCH OF THE REGION. HIGHS WILL ONLY REACH THE 20S TO LOW 30S FOR MUCH OF THE AREA...WITH JUST TEENS OVER THE ADIRONDACKS. IN ADDITION...W-NW WINDS WILL CONTINUE TO BE 15-25 MPH AT TIMES...MAKING IT FEELS EVEN COLDER. THERE SHOULD BE A GOOD DEAL OF SUNSHINE FOR VALLEY AREAS...ALTHOUGH MORE CLOUDS AND A FEW PASSING FLURRIES ARE POSSIBLE IN FAR WESTERN AREAS...THANKS TO SOME LAKE MOISTURE TRYING TO MOVE INTO THE AREA. QUIET AND DRY WEATHER IS EXPECTED FOR FRI NIGHT INTO SATURDAY...WITH SFC HIGH PRESSURE NOT FAR FROM THE AREA. ALTHOUGH IT WILL BE CHILLY FOR FRI NIGHT...HEIGHTS ALOFT WILL START TO BE RISING ONCE AGAIN FOR SATURDAY. TEMPS WILL BE IN THE SINGLE DIGITS AND TEENS FOR FRIDAY NIGHT...AND RISE BACK INTO THE UPPER 20S TO UPPER 30S FOR SATURDAY. A STORM SYSTEM WILL BE SLIDING ACROSS THE UPPER GREAT LAKES ON SAT NIGHT. THERE WILL A STRONG W-SW FLOW AHEAD OF THIS APPROACHING SYSTEM...SO TEMPS WON/T BE QUITE AS COLD...WITH LOW TO MID LEVEL WARM AIR ADVECTION. LOWS WILL ONLY BE IN THE UPPER 20S TO LOW 30S FOR SAT NIGHT. && .LONG TERM /SUNDAY THROUGH THURSDAY/... CHANGEABLE CONDITIONS...ALONG WITH ANOTHER POTENTIAL STORM SYSTEM WILL IMPACT THE REGION DURING THE LONG TERM PERIOD...WITH OVERALL TEMPERATURES LIKELY REMAINING ABOVE NORMAL. INITIALLY...A CLIPPER TYPE SYSTEM IS EXPECTED TO TRACK NORTH OF THE GREAT LAKES AND INTO SOUTHEAST CANADA SUNDAY INTO MONDAY. A MILD SOUTHWEST FLOW AHEAD OF THIS FEATURE IS EXPECTED FOR SUNDAY AFTERNOON AND NIGHT. THERE COULD BE SOME SHOWERS OF RAIN...SNOW OR A LIGHT WINTRY MIX INITIALLY SUNDAY MORNING ACROSS EXTREME NORTHERN AREAS...AS A WEAK FRONTAL SYSTEM MAY BE CLOSE BY BEFORE LIFTING NORTHWARD IN THE AFTERNOON. THEN...MAINLY DRY CONDITIONS IN THE AFTERNOON...FOLLOWED BY INCREASING CHANCES OF SHOWERS OF RAIN AND SNOW FROM NW TO SE LATER SUNDAY NIGHT INTO MONDAY. AS THE FRONT PASSES ON MONDAY...STRONG GUSTY WINDS MAY DEVELOP. FOR MON NT-WED NT...THERE IS CONSIDERABLE UNCERTAINTY REGARDING THE NEXT POTENTIAL STORM SYSTEM. THE REMAINING FRONTAL SYSTEM FROM THE CLIPPER MAY REMAIN CLOSE BY...AS A SHORTWAVE TRANSLATES EAST LATE MON INTO TUE. THIS COULD ALLOW FOR SOME SNOW SHOWERS OR A PERIOD OF LIGHT SNOW SOMETIME TUESDAY OR TUESDAY NIGHT...ESP ACROSS CENTRAL OR NORTHERN AREAS. THEN...A POSSIBLE STRONGER LOW PRESSURE SYSTEM...SOMEWHAT SIMILAR TO THIS WEEK/S STORM...MAY TRACK TOWARD THE OHIO VALLEY REGION OR GREAT LAKES REGION ON WED. UNCERTAINTY REMAINS HIGH REGARDING THE POTENTIAL TRACK...AS THERE ARE SOME 12Z/25 GEFS MEMBERS THAT SUGGEST A MORE SOUTHERN TRACK...TOWARD THE MID ATLANTIC COAST...PLACING OUR REGION ON THE COLDER SIDE AND A POSSIBLE SNOW OR WINTRY MIX SITUATION. HOWEVER...THE MAJORITY OF DETERMINISTIC GUIDANCE SUGGESTS A MORE N/W TRACK...ALLOWING FOR A WARMER/WETTER SCENARIO OVERALL...AFTER A POSSIBLE WINTRY MIX ACROSS NORTHERN AREAS WED AM. WE HAVE SIDED WITH THIS OVERALL IDEA FOR NOW...WITH A WINTRY MIX WED AM FOR NORTHERN AREAS...AND RAIN ELSEWHERE...WITH MAINLY RAIN EXPECTED FOR THE REMAINDER OF THE REGION WED AFTERNOON/EVE...TAPERING TO SHOWERS OF RAIN AND SNOW IN THE STORM/S WAKE FOR THURSDAY. AS FOR TEMPS...WE EXPECT FAIRLY MILD CONDITIONS FOR SUNDAY AFTERNOON THROUGH MONDAY MORNING...ESP IN VALLEY AREAS...WHERE SUN AFTERNOON TEMPS COULD REACH INTO THE 50S...IF NOT WARMER. FOR AREAS MAINLY N AND W OF ALBANY...EXPECT AFTERNOON TEMPS TO REACH THE 40S. FOR SUN NT/MON AM...MOST TEMPS SHOULD REMAIN ABOVE FREEZING...GENERALLY IN THE 30S...ALTHOUGH IT IS POSSIBLE THAT SOME VALLEY AREAS FROM ALBANY SOUTH REMAIN ABOVE 40. THEN...MONDAY COULD STILL BE FAIRLY MILD DEPENDING ON THE TIMING OF THE COLD FRONT...WITH 40S POSSIBLE IN THE MORNING FOR VALLEYS...AND 30S ACROSS HIGHER ELEVATIONS...BEFORE TEMPS POSSIBLY FALL BACK INTO THE 20S AND 30S IN THE AFTERNOON. MON NT/TUE AM TEMPS SHOULD FALL INTO THE 20S...EXCEPT FOR TEENS ACROSS THE WESTERN ADIRONDACKS. FOR TUE-WED...LOTS OF UNCERTAINTY REGARDING TEMPS...WHICH WILL ULTIMATELY DEPEND ON THE TRACK OF THE LOW PRESSURE SYSTEM. FOR NOW...SIDED WITH MILDER GUIDANCE...WITH HIGHS IN THE 40S...EXCEPT FOR 30S ACROSS THE ADIRONDACKS...AND TUE NT/WED AM MINS MAINLY IN THE 20S TO LOWER 30S...BUT POSSIBLY SLIGHTLY COLDER ACROSS THE ADIRONDACKS. AGAIN...TEMPS COULD BE MUCH COLDER...OR EVEN SLIGHTLY WARMER THAN CURRENTLY FORECAST DEPENDING ON THE ULTIMATE TRACK OF THIS POSSIBLE STORM SYSTEM. FOR WED NT-THU...AS SLIGHTLY COLDER AIR BUILDS BACK IN...EXPECT MIN TEMPS TO FALL INTO THE 20S TO LOWER 30S...EXCEPT FOR SOME TEENS ACROSS THE ADIRONDACKS...AND THU MAX TEMPS MAINLY IN THE 30S TO LOWER 40S. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... A SLOW MOVING UPPER LEVEL TROUGH WILL MOVE ACROSS THE REGION LATE TONIGHT INTO FRIDAY MORNING...BRINGING CLOUDS...AND SOME SHOWERS OF RAIN AND SNOW THIS EVENING...TRANSITIONING TO SNOW SHOWERS AND FLURRIES LATER TONIGHT. THE TROUGH WILL MOVE EAST OF THE TAF SITES AROUND MIDDAY FRIDAY...AS HIGH PRESSURE THEN BUILDS ACROSS FROM THE WEST. WITH THE UPPER LEVEL TROUGH MOVING THROUGH TONIGHT...EXPECT AREAS OF RAIN/SNOW SHOWERS THROUGH MIDNIGHT AT KGFL/KALB...AND MAINLY SNOW SHOWERS AT KPSF. THE AREAL COVERAGE OF PRECIPITATION SHOULD DECREASE AFTER MIDNIGHT...BUT MAY PERSIST AT KPSF. AREAS OF MVFR CIGS WILL REMAIN POSSIBLE OVERNIGHT AS THIS TROUGH PASSES AND SOME SHOWERS OF RAIN AND SNOW OCCUR...WITH PERIODS OF IFR CIGS/VSBYS IN SNOW SHOWERS POSSIBLE AT KPSF. A FEW ADDITIONAL SNOW SHOWERS WILL BE POSSIBLE UNTIL AROUND 16Z/FRI...ESP AT KALB AND KPSF...WITH AREAS OF MVFR/IFR VSBYS POSSIBLE. THEN...IN THE WAKE OF THE TROUGH...CONDITIONS SHOULD IMPROVE TO MVFR FOR ALL TAF SITES IN THE AFTERNOON. WEST WINDS WILL INCREASE OVERNIGHT TO 8-12 KT...WITH A FEW GUSTS OF 20-25 KT POSSIBLE...ESP AT KALB AND KPSF. ON FRIDAY...WINDS WILL BE WEST TO NORTHWEST AT 10-15 KT...WITH GUSTS OF 25 TO 30 KT...STRONGEST IN THE AFTERNOON AT KALB AND KPSF. OUTLOOK... FRIDAY AFTERNOON THROUGH SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. MONDAY: MODERATE OPERATIONAL IMPACT. BREEZY. CHANCE OF SHRA. MONDAY NIGHT THROUGH TUESDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .HYDROLOGY... UPPER LEVEL TROUGH CONTINUES TO SLOWLY PUSH EASTWARD...WITH SOME ADDITIONAL RAIN SHOWERS EXPECTED THROUGH THE EVENING HOURS. MOST AREAS WILL SEE LITTLE ADDITIONAL QPF AMOUNTS...WITH BASIN AVERAGE AMOUNTS GENERALLY LESS THAN A TENTH OF AN INCH...WITH LOCALLY UP TO A QUARTER OF AN INCH. ALL OF THE HEAVY RAINFALL FROM LAST NIGHT...ALONG WITH ADDITIONAL LIGHTER AMOUNTS FROM TODAY...HAS ALLOWED FOR PLENTY OF RUNOFF...CAUSING LARGE RISES ON RIVERS AND STREAMS. MOST RIVER LEVELS ARE CLOSE TO CRESTING /IF THEY HAVEN/T ALREADY/. A FEW OF SLOWER RESPONDING AND LARGER RIVERS /SUCH AS AT THE HOUSATONIC AND HUDSON/ ARE STILL SLOWLY RISING...BUT WILL BE CRESTING SOON. A FEW RIVER POINTS REMAIN AT OR NEAR FLOOD STAGE...ESPECIALLY ACROSS WESTERN NEW ENGLAND. PLEASE SEE OUR RIVER FLOOD STATEMENTS FOR DETAILS ON THESE PARTICULAR SITES. WITH MAINLY DRIER WEATHER RETURNING TONIGHT...THESE RIVER POINTS SHOULD BE BELOW FLOOD STAGE BY LATE TONIGHT OR EARLY FRIDAY MORNING. MAINLY DRY AND COLDER WEATHER FOR FRIDAY INTO EARLY NEXT WEEK WILL ALLOW RIVERS/STREAMS TO CONTINUE TO SLOWLY RECEDE EVEN FURTHER. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...FRUGIS NEAR TERM...FRUGIS/IRL SHORT TERM...FRUGIS LONG TERM...KL AVIATION...KL HYDROLOGY...FRUGIS
Hazardous weather outlook, Feb 25, 4:17 PM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 417 PM EST THU FEB 25 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-261200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 417 PM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE CHANCE FOR A WINTRY MIX ON TUESDAY NIGHT INTO WEDNESDAY...MAINLY FOR AREAS NORTH AND WEST OF ALBANY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 7:00 PM EST | River Flood Warning | ALY | Northwest Hills Planning Region | 46 hr |
Nearby
River Flood Warnings in Connecticut, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.